| Model Number |
0998-00-0800-45 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during a routine check the cardiosave intra-aortic balloon pump (iabp) was unable to boot into the system.No patient involved and no harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse determined that the iabp valve assembly was defective.The customer postponed the repair.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.